Ask Your Health Question and Get an Answer ASAP
Thank you for using JustAnswer for your question.
This type of stool is usually associated with constipation, although you seem to have adequate stools at other times.
All the medications you have listed can and do increase constipation.
Hypothyroidism can increase constipation as well. If you have not had your thyroid hormone levels evaluated in a while, you may want to request this on your next physician appointment in order to make sure you don't need an increase in your levothyroxine.
As you likely know, it is important to make sure that you are drinking adequate water (8 cups daily at least -- unless you are on a fluid restriction); eating food with roughage, or fiber such as green leafy vegetables, and other fresh veggies and fruits will also help.
The metamucil is usually helpful, but do remember to take it with a glass of water, as well as the fluid you take it in (if you are capsule form or in cracker form, you still should drink a glass of water before or after you take it in one of these forms)
If you find that these stools are hard and difficult for you to pass, you may also want to try the product Miralax from time to time to help soften the stool. You can read about Miralax here: http://www.miralax.com/miralax/consumer/default.jsp
It is considered safe to use for ocassional constipation, as it is not a stimulant laxative, but works by balancing the fluid content in the intestinal tract.
If you have questions or comments still, please reply so that I can address them adequately for you.